Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Liver enlargement with swelling in stomach - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Liver and Gall Bladder
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1716 Questions

User :   Hello
Doctor :   Hi
Doctor :   How can i help you?
User :   A doctor has prescribed the swelling inside my stomach as a sign of liver enlargement caused by the daily alcohol Iâ??m drinking. Iâ??m willing to cut down on the alcohol, but I request you to prescribe me a medicine which will bring the swelling down. I donâ??t have fever or other side effects yet. This is urgent, plz advise.
Doctor :   k
Doctor :   before that i need few details
User :   Yes plz
Doctor :   since how many years you are alcholic
User :   last 6 yrs, I take 4 drinks daily(whisky)
Doctor :   how many ml?
User :   60 ml
Doctor :   do you yellow discolouration of eyes
User :   No, not yet.
User :   plz hurry. my 5 mins will expire, so will my life!
Doctor :   i need atleast 15 to 20 min
Doctor :   to evaluate your case
Doctor :   and come to the part of diagnosis and treatmeent
Doctor :   is that k with you
User :   Oh so it's all abt the money eh? thts what u care abt? bye..
Doctor :   not like that
Doctor :   without knowing the problem
Doctor :   how can u expect me to prescribe medicine
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor